Skip to content
Side effects of medicne used for High BP
An_243533 posted:
I am taking BP tablets (TENORETIC 100mg), half tablet every day since 2-3 years. I am usually regular with this and my BP is under control and BP reading remains almost in normal range. However if for some reasons I have stopped the medicine, after 2-3 days the BP reading starts going up and within a week it jumps (150-90) or above. Due to this medicine I have some side effects, specially in my SEX life. Is it possible for me to stop using this medicine and follow other alternatives like exercise and diet control etc.
billh99 responded:
See my reply in your other message.

Helpful Tips

I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center